# SDR DLL13952755

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FUSELAGE FRAME IN FESC LT SIDEWALL IS CRACKED AT FRAME SPLICE AT STA 281 BETWEEN STR 47 AND 48.  REPAIRED PER SRM 53-12-00 FIG 814.
